# SDR USAA2011071800006

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Part serial: 2008060323
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 5,454 hours, 4,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 706, ORD-PHL - AT 30,000FT AND CLIMBING BLEED 2 ANNUNCIATED.  RAN QRH CHECKLIST AND BLEED 2 CAME BACK ON.  FINISHED CHECKLIST THAT REQUIRED CREW TO CLOSE NR 1 AND NR 2 BLEEDS, APU BLEED AND CROSSBLEED.  EICAS STILL INTERMITTENTLY ANNUNCIATED.  PER QRH PROCEDURE THE AIRPLANE DESCENDED DOWN TO 10,000FT AND DEPRESSURIZED.  THE FLIGHT DIVERTED TO PIT FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE PRSOV PER MM 36-11-03.  NO LEAKS NOTED, AC OK FOR SERVICE.
